# SDR CALA2024071102006

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 110,972 hours, 23,500 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 75723MLG
- Part serial: 1179
- Condition: Failed
- Location: Nr 5
- Part time: 6,095 hours, 1,637 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#5 MLG TIRE BLOWN ON LANDING. REMOVED AND REPLACED #5 MAIN TIRE IAW BOEING 757 AMM 32-45-01.
